# SDR SWIA200211081

- Difficulty date: July 26, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,947 hours, 45,091 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE OUTBOARD RIGHT MAIN TIRE POPPED.  FOUND NR 4 BRAKE LOCKED UP.  REMOVED AND REPLACED NR 4 BRAKE IAW MM 32-41-05.  LEAK CHECKS GOOD.
